# SDR 99ZZZX3033

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17238
- Make and model: Bell 206L-3
- Aircraft serial: 51492
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206016201131
- Condition: Worn
- Location: T/R Blade
- Part time: 895 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN BEYOND LIMITS AT 894.6 HOURS SINCE NEW.  PAINT PEELING.
